# SDR DXTA2008121803408

- Difficulty date: December 18, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 7,169 hours, 4,355 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cam
- Part number: 67420292
- Condition: Worn
- Location: Squat Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF , LANDING GEAR WOULD NOT RETRACT. LANDING WAS NORMAL AT APPROX 3,500 LBS AFTER HOLDING FOR FUEL BURN. FOUND NLG SQUAT SWITCH CAM WORN AND NOT MAKING SWITCH WHEN ACFT IS IN AIR. REMOVED AND REPLACED CAM AND HARDWARE. ALL OPS CHECKS GOOD IAW MM 32-20-00.
